# SDR FDEA202304130638

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: ARC7169501
- Condition: Delaminated
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON L/H WING , O/B ISLAND, I/B TRAILING EDGE REPAIRED NOTED DISCREPANCY ON 	L/H WING , O/B ISLAND, I/B TRAILING EDGE I.A.W. E.O.#:1-  5730-T0373988
